MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281212
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing records verified that the lots involved in this event met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), complications associated with the use of the gore® excluder® aaa endoprosthesis may include but are not limited to: endoleaks.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018, this patient underwent emergency endovascular treatment for a ruptured abdominal aortic aneurysm and was treated with gore® excluder® aaa endoprostheses.On (b)(6) 2018, follow-up computed tomography imaging identified a type 1a endoleak resulting from the patient¿s aortic neck length with 10 mm only and therefore considered outside of the instructions for use.On (b)(6) 2018, a re-intervention was performed and it was unsuccessfully attempted to repair the endoleak by using aptus® staples.The situation was subsequently solved by injecting thrombin into the aneurysm sac.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7815764
Report Number3007284313-2018-00237
Device Sequence Number2336452
Product Code MIH
UDI-Device Identifier00733132622481
UDI-Public00733132622481
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2021
Device Catalogue NumberRLT281212
Device Lot Number17787610
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR